# SDR JJBA2021080427003

- Difficulty date: June 27, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 35,887 hours, 22,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 58-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 4, Y=0.0, FRAME 61 TO 58, SIGNS OF CORROSION HAT BEAM. REMOVED AND REPLACED GUSSET AT FLOOR SUPPORT BETWEEN FR 59 @ FR 61.
